Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 4
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Saeki, Osamu and Sakuma, Kazuhiro 1998. On special generic maps into R3. Pacific Journal of Mathematics, Vol. 184, Issue. 1, p. 175.


    Thomas, C. B. 1979. On 3-manifolds with finite solvable fundamental group. Inventiones Mathematicae, Vol. 52, Issue. 2, p. 187.


    Cohen, Joel H. 1978. Finite group actions on finite complexes. Journal of Pure and Applied Algebra, Vol. 13, Issue. 1, p. 9.


    Orlik, Peter 1970. Weighted homogeneous polynomials and fundamental groups. Topology, Vol. 9, Issue. 3, p. 267.


    ×
  • Mathematical Proceedings of the Cambridge Philosophical Society, Volume 64, Issue 2
  • April 1968, pp. 303-306

Nilpotent groups and compact 3-manifolds

  • Charles Thomas (a1)
  • DOI: http://dx.doi.org/10.1017/S0305004100042857
  • Published online: 24 October 2008
Abstract

The purpose of this paper is to give a complete list of those nilpotent groups which can be the fundamental groups of connected, closed, compact but possibly non-orientable 3-manifolds. The starting point is the following theorem of Reidmeister, which is given a neat proof in (1).

Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

(1)D. B. A. Epstein On finite presentations of groups and 3-manifolds. Quart. J. Math. Oxford Ser.12 (1961), 205–12.

(3)J. W. Milnor Groups which act on Sn without fixed points. Amer. J. Math 79 (1957), 623630.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Proceedings of the Cambridge Philosophical Society
  • ISSN: 0305-0041
  • EISSN: 1469-8064
  • URL: /core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×